# SDR DALA2018122197342

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 74,456 hours, 13,544 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUMES IN THE COCKPIT AFTER T/O ROTATION AND BEGINNING OF GEAR RETRACTION. DISPPATCHED QUICKLY. PACKS OFF TAKEOFF NO EVIDENCE OF FUEL LEAKAGE. FOUND LT WHEEL WELL WET FROM HYDRAULIC FLUID WIPPED AND RAN ALL HYDRAULIC PUMPS. NO LEAKS FOUND AT THIS TIME. AC OK FOR SERVICE. (LP 5264170)
